Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NJman22

Accutane and Stretch Marks

Recommended Posts

Ok, well back in June I started going to the gym and taking it serious, trying to bulk up and all that. Well I found out it was very easy for me to bulk up and put on a lot of weight. In the beginning of September I started Accutane and later in the month I started developing stretch marks. Now, I was putting on a lot of weight and putting it on quick and I know that a person can develop stretch marks from this (even without being on Accutane), but I wasnt getting them the prior 3 months that I was lifting weights.

I know it could just be a coincidence with the timing of when they appeared and when I started taking Accutane, but I know that since Accutane messes with your skins ability to heal itself, maybe the rapid stretching of my skin made it tougher to adjust with now taking the medicine.

So, my question is, is there a chance that the Accutane contributed to me developing stretch marks?

Share this post


Link to post
Share on other sites

The skin is fragile and heals poorly while on Accutane, so yes - if you were bulking up while on Accutane it's a good bet the drug was a contributing factor to the stretch marks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×